# SDR ASAA2022050338276

- Difficulty date: May 3, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 55,677 hours, 16,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A7502
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANEL STA 747+5 -STA 847 HAS CORROSIONDOT N271. GROUNDED - YES. EVALUATED AFT PIT L/H TRANSITION PANEL 747+5 - STA 847. ORIGINAL THICKNESS .040". REMOVED .019"MATERIAL REMAINING .021"AND FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2.REPAIRED TRANSITION PANEL STA 747+5 -STA 847 USING BAC 1496-377, 7075-T62, PO:1014531.1 ALL WORK DONE IAW BAC DWG 1496-377, B737-800 SRM 53-00-53-1A-2. SRM 53-00-53-2R-5. SRM 51-40-02 AND BOEING SOPM 20-41-02.TOOL#T8224C CAL DUE 02MAR23DOT REMOVED.
